The robustness against dependence of nonparametric tests for the two-sample location problem

Tom 22 / 1995

Przemysław Grzegorzewski Applicationes Mathematicae 22 (1995), 469-476 DOI: 10.4064/am-22-4-469-476

Streszczenie

Nonparametric tests for the two-sample location problem are investigated. It is shown that the supremum of the size of any test can be arbitrarily close to 1. None of these tests is most robust against dependence.

Autorzy

  • Przemysław Grzegorzewski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek